# SDR CALA2015010900024

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 64,828 hours, 6,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 8850
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT 8 - 11 EMER FLOOR PROXIMITY LIGHT FOUND INOPERATIVE.  L2 DOOR M33099 BATTERY CHARGER REPLACED & LAMP TESTED NORMAL IAW AMM 33-51-06 & AMM 33-51-00.
